Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

See all formats and pricing
More options …
Volume 8, Issue 6


The number of non-solutions of an equation in a group

Anton A. Klyachko / Anton V. Trofimov
Published Online: 2005-11-18 | DOI: https://doi.org/10.1515/jgth.2005.8.6.747


It is shown that, for any pair of cardinals with infinite sum, there exist a group and an equation over this group such that the first cardinal is the number of solutions to this equation and the second cardinal is the number of non-solutions. A countable torsion-free nontopologizable group is constructed.

About the article

Published Online: 2005-11-18

Published in Print: 2005-11-18

Citation Information: Journal of Group Theory, Volume 8, Issue 6, Pages 747–754, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2005.8.6.747.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Dekui Peng and Wei He
Topology and its Applications, 2019, Volume 265, Page 106840
Dikran Dikranjan and Daniele Toller
Topology and its Applications, 2018
Anton Klyachko and Andreas Thom
Algebraic & Geometric Topology, 2017, Volume 17, Number 1, Page 331
B. Poizat
Algebra and Logic, 2016, Volume 55, Number 5, Page 412
Taras Banakh, Igor Protasov, and Olga Sipacheva
Topology and its Applications, 2014, Volume 169, Page 161
Anton A. Klyachko, Alexander Yu. Olshanskii, and Denis V. Osin
Topology and its Applications, 2013, Volume 160, Number 16, Page 2104
M. V. Kotov
Algebra and Logic, 2013, Volume 52, Number 2, Page 105
Taras Banakh and Igor Protasov
Journal of Mathematical Sciences, 2013, Volume 188, Number 2, Page 77
Taras Banakh, Igor Guran, and Igor Protasov
Topology and its Applications, 2012, Volume 159, Number 9, Page 2258
Dikran Dikranjan and Dmitri Shakhmatov
Journal of Algebra, 2010, Volume 324, Number 6, Page 1125
Dikran Dikranjan and Dmitri Shakhmatov
Journal of Group Theory, 2008, Volume 11, Number 3
Iddo Samet
Israel Journal of Mathematics, 2009, Volume 173, Number 1, Page 61
A. V. Trofimov
Moscow University Mathematics Bulletin, 2007, Volume 62, Number 1, Page 5

Comments (0)

Please log in or register to comment.
Log in